RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 40, Issue 5  


Ivan Matveevich Vinogradov
On the coefficient ring in a semigroup ring
S. G. Vlăduţ
955
On quasi-local “class fields” of elliptic curves. I
O. N. Vvedenskii
969
Serre's problem on projective modules over polynomial rings, and algebraic $K$-theory
L. N. Vaserstein, A. A. Suslin
993
Discrete symmetry operators for reductive Lie groups
D. P. Zhelobenko
1055
Multidimensional generalization of a Tauberian theorem of Hardy and Littlewood
V. S. Vladimirov
1084
The multiple interpolation problem in the space of entire functions of given proximate order
A. V. Bratishchev, Yu. F. Korobeinik
1102
On a comparison theorem for linear differential equations
T. A. Chanturiya
1128
On spaces of Riesz potentials
S. G. Samko
1143
The entropy of a class of entire functions in a frequency dependent metric
V. V. Zmushko
1173
On the canonical distribution of a class of Toeplitz operators on a locally compact Abelian group
I. Yu. Linnik
1187
Remarks on my paper “The Tannaka–Artin problem and reduced $K$-theory”
V. P. Platonov
1198
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019